# SDR IPXA2022072784612

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N424UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25369
- Aircraft time: 32,434 hours, 21,412 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 146N102848
- Part serial: NA
- Condition: Damaged
- Location: Sta1240 Rh Lwr
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1EXISTING REPAIR FOUND AT AFT CARGO COMPARTMENT FRS 1240 R/H BETWEEN STR 24R TO STR 27RWORK PER UPS EO B757-5310-84316-A, UPS RCD 256300 AND VT MAE EA 757-5360-27-A2979 REV -
